Texarkana Police Warn Of Deadly Street Drugs In the City
Law enforcement on both sides of Texarkana are working hard to put a stop to the deadly drugs that are surfacing in the city.
Earlier this year three Texarkana residents ingested some counterfeit pills that were laced with Fentanyl. As a result, a 25-year-old young lady died and two others were hospitalized. This took place on the Texas side. TTPD spokesperson, Shawn Vaughn gave the following statement.
"We think they were talking about opioids, oxycontin, something like that. That's what they thought they were buying, but they wound up with something that may look just like it, but it's laced with something else that's quite dangerous and could kill you"
Texarkana, Ark., Cpl. Kelly Pilgreen told KTBS they first noticed a spike in the movement of street drugs toward the earlier part of 2020, which would've been around the onset of COVID.
Dr. Matt Young from the Texarkana Emergency Center gave his professional expertise on the highly dangerous drug, Fentanyl, and warned that even a small dose could be deadly.
"Remember these are street drugs, that have no quality control. They're not pharmaceutical grade, so there's no idea of how much of that toxic chemical substance you're going to get."
Authorities are working hard to get these drugs OFF the streets because just one of the fake pills laced with fentanyl could be fatal. Me, personally, I think we need to educate people on just how DEADLY this drug is and hopefully buyers will think twice before trying to score opioids, oxycontin, and other pill-form drugs (or any drugs for that matter) off the streets.